# SDR 9WGA2015112801

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 68,236 hours, 13,516 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Target
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING EXTENSION OF THE LG, UNSAFE INDICATION OF LT MAIN BOTH PRIMARY & ALTERNATE INDICATIONS.  CYCLED GEAR, ALERTS REMAINED.  PERFORMED ALTERNATE EXTENSION & ALERTS STILL REMAINED UNSAFE.  VERIFIED GEAR VISUALLY & LANDED WITH LT MAIN GEAR STILL UNSAFE INDICATED.  FOUND LEFT MLG PROXIMITY SENSOR TARGET OUT OF POSITION.  SECURED TARGET & ADJUSTED TARGET IAW AMM 32-61-15.  ALL INDICATIONS NORMAL.  PERFORMED GEAR RTS TEST IAW AMM TASK 32-61-15 741-802.  RTS NORMAL NO FAULTS NOTED OK FOR SERVICE.
